# SDR FDEA201410123115

- Difficulty date: October 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 700-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700 - 740 L2 DOOR LOWER SILL ANGLE FOUND CORRODED.  CORROSION REMOVED IAW SRM   51-10-02 REV 112 AND FOUN OUT OF LIMITS IAW SRM 53-30-15 FIG 101 ALLOWABLE DAMAGE 2 REV 113. REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02 REV 113 AND DWG 143N8322 SHT 1 REV K.    REPAIR CLASSIFIED AS MAJOR.
